# SDR DALA2016051904084

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y765 AT AFT GALLEY AREA BETWEEN FRAME 66+5" TO FRAME 70 MEASURE L=2.230, W=0.195", D=0.003".  REPLACED FLOORBEAM +765 AT AFT GALLEY AREA BETWEEN FRAME 66+5" TO FRAME 70 IAW SRM 51-72-11 AND DWG D53472000.
